# SDR UPS03841584

- Difficulty date: November 22, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 COCKPIT SUBFLOOR IS CORRODED BEYOND LIMITS STATION -67 TO -80 AT RBL 20.   REMOVED FINGER DOUBLER,CUTOUT DAMAGED AREA,  FABRICATED AND INSTALLED FILLER AND FINGER DOUBLER IAW DWG. 8930026 AND SRM. 51-1-21.
